# SDR 07FDEA00681

- Difficulty date: March 7, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 654531313
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK BODY FRAME STRINGER CLIP IS CRACKED AT BS 950D, STR 9L.  REMOVED DAMAGED CLIP REF SRM 51-30-2.  INSTALLED NEW CLIP REF SRM 51-30-2.
